# SDR IPXA1567053

- Difficulty date: June 4, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SAC9, AFT PIT, FUSELAGE FRAME UPPER FLANGE HAS A DENT, BS 1500, STR-23R.  ACCOMPLISHED REPAIR IAW SRM 53-00-07-2R 5 REPAIR 5 EA 110550.
